Skip to main content

Publications of Mark Pollicott

"For twenty-five years he has been reading and writing things that clever men have long known and stupid ones are not interested in".
(Uncle Vanya on the Professor, by Chekov).

Papers published in 2010

  1. Topological dynamics of the Weil-Petersson geodesic flow (with H. Weiss and S. Wolpert), Adv. Math. 223 (2010) 1225--1235
  2. Multifractal analysis of non-uniformly hyperbolic systems (with A. Johansson, T. Jordan and A. Oberg, Anders), Israel Journal of Mathematcs, 177 (2010) 125-144
  3. Maximal Lyapunov exponents for random matrix products, Inventiones Mathematicae, 181 (2010) 209-226

Papers published in 2011

  1. Statistics of matrix products in hyperbolic geometry (with R. Sharp), 213-230 in Dynamical Numbers: Interplay between Dynamical Systems and Number Theory, Contemporary Mathematics 532, AMS, 2011
  2. Factors of Gibbs measures for full shifts (with T. Kempton), 246-257, in Entropy of Hidden Markov Processes and Connections to Dynamical Systems, LMSLNM 385, CUP, 2011
  3. Computing entropy rates for hidden markov processes, 223-245, in Entropy of Hidden Markov Processes and Connections to Dynamical Systems, LMSLNM 385, CUP, 2011
  4. On the Hannay-Ozorio De Almeida Sum Formula (with R. Sharp), 575-590, in Dynamics, Games and Science II DYNA 2008, Springer, 2011
  5. Statistics of matrix products in hyperbolic geometry (with R. Sharp), 213-230, Dynamical numbers - interplay between dynamical systems and number theory, Contemp. Math., 532, Amer. Math. Soc., Providence, RI, 2010
  6. Dynamical Zeta Functions, Proceedings of the Leiden Numeration Conference 2010, Integers, 11B (2011) A11
  7. Rates of Convergence for Linear Actions of Cocompact Lattices on the Complex Plane, Proceedings of the Leiden Numeration Conference 2010, Integers, 11B (2011) A12

Papers published in 2012

  1. Unique Bernoulli g-measures (with A. Johansson and A. Oberg), Journal of the European Mathematical Society 14 (2012) 1599–1615.
  2. Extracting the time-dependent transmission rate from infection data via solution of an inverse ODE problem (with H.Wang and H.Weiss). J. Biol. Dyn. 6 (2012), no. 2, 509–523.
  3. B. Bárány, M. Pollicott, K. Simon, Stationary measures for projective transformations: the Blackwell and Furstenberg measures. J. Stat. Phys. 148 (2012) 393–421.
  4. A. Ferguson and M. Pollicott, Escape rates for Gibbs measures. Ergodic Theory Dynam. Systems 32 (2012) 961–988.

Papers published in 2013

  1. L. Magalhães and M. Pollicott, Geometry and dynamics of planar linkages. Comm. Math. Phys. 317 (2013) 615–634.
  2. M. Pollicott and R. Sharp, Ergodic theorems for actions of hyperbolic groups. Proc. Amer. Math. Soc. 141 (2013), no. 5, 1749–1757.
  3. M. Pollicott and R. Sharp, Correlations of length spectra for negatively curved manifolds. Comm. Math. Phys. 319 (2013) 515–533.
  4. P. Giulietti, C. Liverani, M. Pollicott, Anosov flows and dynamical zeta functions. Ann. of Math. (2) 178 (2013) 687–773

Papers published in 2014

  1. M. Pollicott and R. Sharp, Length asymptotics in higher Teichmüller theory. Proc. Amer. Math. Soc. 142 (2014) 101–112.
  2. M.Pollicott and P. Felton, Estimating Mahler measures using periodic points for the doubling map. Indag. Math. (N.S.) 25 (2014) 619–631.
  3. M. Pollicott and R. Sharp, A Weil-Petersson type metric on spaces of metric graphs. Geom. Dedicata 172 (2014), 229–244.
  4. O. Bandtlow, O. Jenkinson and M. Pollicott, Periodic points, escape rates and escape measures, in Ergodic theory, open dynamics, and coherent structures, 41–58, Springer Proc. Math. Stat., 70, Springer, New York, 2014.

Papers published in 2015

  1. F. Paulin, M. Pollicott and B. Schapira, Equilibrium states in negative curvature. Astérisque No. 373 (2015), viii+281 pp. ISBN: 978-2-85629-818-3
  2. D. Kagiso and M.Pollicott, Computing multifractal spectra. Dyn. Syst. 30 (2015) 404–425.
  3. J. Fraser and M. Pollicott, Micromeasure distributions and applications for conformally generated fractals. Math. Proc. Cambridge Philos. Soc. 159 (2015) 547–566.
  4. M. Pollicott, Analyticity of dimensions for hyperbolic surface diffeomorphisms. Proc. Amer. Math. Soc. 143 (2015), 3465–3474.
  5. M. Pollicott and P. Vytnova, Estimating singularity dimension. Math. Proc. Cambridge Philos. Soc. 158 (2015) 223–238.

Papers published in 2016

  1. M. Pollicott and R. Sharp, Weil-Petersson metrics, Manhattan curves and Hausdorff dimension. Math. Z. 282 (2016) 1007–1016.
  2. F. Paulin and M. Pollicott, Logarithm laws for equilibrium states in negative curvature. Comm. Math. Phys. 346 (2016), no. 1, 1–34.
  3. M. Pollicott and P. Vytnova, Linear response and periodic points. Nonlinearity 29 (2016) 3047–3066.

Papers published in 2017

  1. M. Pollicott, A Nonlinear Transfer Operator Theorem. J. Stat. Phys. 166 (2017), no. 3-4, 516–524.
  2. J. Fraser and M. Pollicott, Uniform scaling limits for ergodic measures. J. Fractal Geom. 4 (2017) 1–19.
  3. A. Johansson, A. Öberg and M. Pollicott, Ergodic theory of Kusuoka measures. J. Fractal Geom. 4 (2017) 185–214.
  4. S. Galatolo and M. Pollicott, Controlling the statistical properties of expanding maps. Nonlinearity 30 (2017) 2737–2751.
  5. M. Pollicott, A note on the shrinking sector problem for surfaces of variable negative curvature. (Russian) Tr. Mat. Inst. Steklova 297 (2017), Poryadok i Khaos v Dinamicheskikh Sistemakh, 281–291.
  6. M. Pollicott, Amenable covers for surfaces and growth of closed geodesics. Adv. Math. 319 (2017), 599–609.